# SDR RAIA0005032

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 10,277 hours, 10,684 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C850067
- Condition: Failed
- Location: Cockpit
- Part time: 10,277 hours, 10,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6209-JFK- CREW REPORTS NO RIGHT STALL CAPTION AND NO STICK PUSHER DURING STALL SYSTEM TEST.  MAINTENANCE INSPECTED AND REPLACED RIGHT STALL WARNING SIGNAL PROCESSOR.
